# SDR 2008UALA06246

- Difficulty date: October 22, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 64,006 hours, 18,558 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, FRAME AT BS 1500 LT AND STR 25L HAS A DENT AT INBOARD FLANGE.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SECTION OF FRAME AND INSTALLED DOUBLER REPAIR.
